PDA

View Full Version : your experience on Vyvanse?


Painted_Indian_Horse
July 23rd, 2011, 09:39 PM
i've been on Vyvanse for about 5 days now, and i'm just wondering if anyone else takes it or has taken it. side-effects, did it help? anything. cause i've almost completely lost my appetite but i don't know i'm getting sick (cause i've been nauseous and have headaches). i just wanna get more info on it so i don't go hypochondriac or placebo myself into anything, like i usually do :P

JRwulf64
August 1st, 2011, 11:52 PM
ya i take it, it really helped

ZzKingz
October 23rd, 2011, 07:55 PM
I hate it. I take Intuniv with it 40 mg of Vyvanse and it helps. The Vyvanse I feel like only covers up the problem rather than constructively help it. It makes me mildly anxious, jittery, skinny, and either hyper-focused on high doses or unfocused on lower doses. Yuck I hate it I hate it

Jupiter
October 23rd, 2011, 08:03 PM
my brother never was hungry, was always tired, and lost 40 pounds!

Bob_
October 24th, 2011, 01:21 AM
Well I lost about 15 pounds, and now I gained back about 5. I'm stil at a healthy weight, though. However, due to the fact that I barely ate before, I decided it wasn't healthy, so I started taking vitamins. Taking Vyvanse is weird for the first few weeks, but I've been doing it for almost 3 months now. I can't feeel any side-affects, and I've noticed my mind working differently. I want to get more done, and not quit what I start with more. I'm still lazy and I procrastinate, but that's just me. =P
Once you're used to taking it, you just move on with life and you start to be a little better at mentally challenging tasks. It just takes a bit of getting used to, being a narcotic.

LaxinBros
October 24th, 2011, 08:11 PM
It feels nice to see someone is on Vyvanse other than me. Lost probably around 50 pounds but gained 25 more (muscle most likely) just because soccer. I started soccer right around when I started taking Vyvanse so they went hand in hand I guess. Anyway, it's been about 3 years give or take a year, and I can't remember having any extreme side effects just no appetite. Overall I can't think what my life would be with out it now and I hope you get those straightened out. Oh and it helped with my grades and getting in shape (back then I was like 40 lbs overweight). Hope that helped cheers!

ZzKingz
October 24th, 2011, 09:43 PM
Not without Intuniv, that's for sure.

Sogeking
October 24th, 2011, 10:46 PM
bumped thread

:locked: